# SDR AALA202511177653

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N306UH
- Make and model: Boeing 737-8
- Aircraft serial: 44512
- Aircraft time: 2,042 hours, 776 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: PWS FAIL WEATHER RADAR RIGHT AMBER CAUTION ILLUMINATED ON BOTH PFDS. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DFW. RESET WEATHER RADAR TRANSCEIVER ACCOMPLISHED. PER FIM 34-41-00-810-818.
